Diffusion in a class of double-well potentials - exact results

Exact solutions of the Fokker-Planck equation are obtained for a class of non-harmonic, symmetric, attractive, 1-d potentials, and when the initial probability density is chosen "delta" peaked on the axis of symmetry of the potential. Double-well potentials are contained as special cases in our class of models. The branching time tc characterizing the transition from uni- to bimodal probability densities is obtained in limiting cases. © 1982.


Published in:
Physics Letters A, 91, 8, 396-398
Year:
1982
ISSN:
03759601
Note:
Department of Theoretical Physics, Université de Genève, Geneva, Switzerland
Export Date: 6 December 2012
Source: Scopus
CODEN: PYLAA
Language of Original Document: English
Correspondence Address: Hongler, M.-O.; Department of Theoretical Physics, Université de Genève, Geneva, Switzerland
Other identifiers:
Scopus: 2-s2.0-49049140326
Laboratories:




 Record created 2013-01-07, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)